Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Errata to: ``Sturmian theorems and positive resolvents''


Author: Kurt Kreith
Journal: Trans. Amer. Math. Soc. 146 (1969), 549
MSC: Primary 35.11
DOI: https://doi.org/10.1090/S0002-9947-1969-0251350-0
Original Article: Trans. Amer. Math. Soc. 139 (1969), 319-327.
MathSciNet review: 0251350
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35.11

Retrieve articles in all journals with MSC: 35.11


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0251350-0
Article copyright: © Copyright 1969 American Mathematical Society